RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Guseinov Khalik G

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:441
Abstract pages:1122
Full texts:250
References:86
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person50090
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. Huseyin, N. Huseyin, Kh. G. Guseinov, “Approximation of sections of the set of trajectories for a control system with bounded control resources”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  116–127  mathnet  elib
2015
2. N. Huseyin, A. Huseyin, Kh. G. Guseinov, “Approximation of the set of trajectories of a control system described by the Urysohn integral equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  59–72  mathnet  mathscinet  elib
2010
3. Kh. G. Guseinov, A. S. Nazlipinar, “Attainable sets of the control system with limited resources”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  261–268  mathnet  elib
2009
4. V. N. Ushakov, Kh. G. Guseinov, Ya. A. Latushkin, P. D. Lebedev, “On the coincidence of maximal stable bridges in two approach game problems for stationary control systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  219–240  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S240–S263  isi  scopus
2000
5. Kh. G. Guseinov, V. N. Ushakov, “The construction of differential inclusions with prescribed properties”, Differ. Uravn., 36:4 (2000),  438–445  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 488–496
6. Kh. G. Guseinov, V. Ya. Dzhafarov, “Left-hand solutions of the Hamilton–Jacobi equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:2 (2000),  337–350  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 2, S54–S66
1998
7. Kh. G. Guseinov, V. N. Ushakov, “On infinitesimal constructions in the theory of generalized dynamical systems. II”, Differ. Uravn., 34:4 (1998),  457–464  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 454–462
8. Kh. G. Guseinov, V. N. Ushakov, “On infinitesimal constructions in the theory of generalized dynamical systems. I”, Differ. Uravn., 34:2 (1998),  157–165  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 161–169
1995
9. Kh. G. Guseinov, “On control systems described by differential inclusions. II”, Differ. Uravn., 31:9 (1995),  1449–1456  mathnet  mathscinet  zmath; Differ. Equ., 31:9 (1995), 1401–1408
10. Kh. G. Guseinov, “On control systems described by differential inclusions. I”, Differ. Uravn., 31:8 (1995),  1285–1293  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1229–1237
1993
11. Kh. G. Guseĭnov, “Properties of stable bridges in the approach problem”, Avtomat. i Telemekh., 1993, 5,  27–36  mathnet  mathscinet  zmath; Autom. Remote Control, 54:5 (1993), 723–731
1992
12. Kh. G. Guseinov, “Strongly invariant sets with respect to a differential inclusion, and the approach problem for discontinuous control systems”, Differ. Uravn., 28:9 (1992),  1490–1498  mathnet  mathscinet; Differ. Equ., 28:9 (1992), 1213–1221
1990
13. Kh. G. Guseinov, V. N. Ushakov, “Strongly and weakly invariant sets with respect to a differential inclusion, their derivatives and application to control problems”, Differ. Uravn., 26:11 (1990),  1888–1894  mathnet  mathscinet; Differ. Equ., 26:11 (1990), 1399–1405
14. Kh. G. Guseinov, “Strongly invariant sets and periodic solutions of a differential inclusion”, Differ. Uravn., 26:10 (1990),  1690–1699  mathnet  mathscinet  zmath; Differ. Equ., 26:10 (1990), 1246–1254

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019